# SDR U2RA201709160001

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 93,127 hours, 13,856 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835A
- Part serial: 23288
- Condition: No Test
- Location: Power Supply
- Part time: 1,124 hours, 187 cycles
- Component: Power Supply
- Component part number: 90084
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY EXIT DOOR, EMERGENCY DEPLOY BATTERY DOES NOT TEST.  REMOVED AND REPLACED THE BATTERY IAW AIRCRAFT MAINTENANCE MANUAL 52-23-14.
